# SDR SWAA2023121115535

- Difficulty date: October 28, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE INTERCOSTAL CRACK; LOCATED AT BL 0.0 BWN STA.294.5 AND STA.277; WL 208<[01] INSTALLED NEW INTERCOSTAL AT BL 0.0 BWN STA.294.5 AND STA.277; WL 208 PER SRM 51-40-02-0G-0 AND DWG 141A5400.;[02] PART REPLACED; JOB COMPLETE.;[03] VERIFIED MEASUREMENTS TABLE.
